MathSciNet Relay Station
MathSciNet bibliographic data
MR2350394 39A11 (39A10)
Berenhaut, Kenneth S.; Foley, John D.; Stević, Stevo The global attractivity of the rational difference equation $y_n=A+({y_{n-k}\over y_{n-m}})^p$. Proc. Amer. Math. Soc. 136 (2008), no. 1, 103–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement